본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Case reports in medicine v.2009, 2009년, pp.1 - 3  

Radiation Recall Reaction Induced by Adjuvant Trastuzumab (Herceptin)

Chung, Caroline (Department of Radiation Oncology, BC Cancer Agency, University of British Columbia, Vancouver, Canada V5Z 4E6 ) ; Stuart, David (Department of Medical Oncology, Burnaby General Hospital, Burnaby, Canada V5G 2X6 ) ; Keyes, Mira (Department of Radiation Oncology, BC Cancer Agency, University of British Columbia, Vancouver, Canada V5Z 4E6 ) ;
  • 초록  

    Although concerns of radiation sensitization have been raised with concurrent trastuzumab (Herceptin) administration, there has been no published case of radiation recall reaction associated with trastuzumab. This case describes a clinical presentation consistent with a radiation recall reaction following administration of adjuvant trastuzumab after neoadjuvant FEC-D chemotherapy and locoregional radiotherapy for HER2-positive, locally advanced breast cancer in a premenopausal woman. Although the mechanism and etiology of radiation recall dermatitis remain unclear, this case raises further hypotheses regarding a possible drug dose-dependence and possible predisposing risk factor for the development of radiation recall reactions.


 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기